# SDR A6WA201643986

- Difficulty date: June 9, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 31,711 hours, 30,386 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Obstructed
- Location: Service Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN SERVICE DOOR FROM OUTSIDE.  CLEANED AND LUBED SERVICE DOOR OUTER HANDLE.  REMOVED DEBRIS FROM SERVICE DOOR OUTER HANDLE OUTER LATCH.  OPS CHECK GOOD IAW AMM 52-40-0.
